ONE THING IS CERTAIN, MOST STATES ARE SEEING A SERIOUS INCREASE IN EMERGENCY ROOM VISITS BY THOSE CURRENTLY USING THE DRUG, WHICH IS IMPORTED FROM CHINA AND OTHER ASIAN AND EUROPEAN NATIONS.
IT IS THOUGHT THAT "SPICE" ORIGINATED IN THE UNITED KINGDOM, BUT IS CHEAPLY MANUFACTURED AND SOLD ALL OVER THE WORLD NOW.
ONE OF THE AFTER EFFECTS OF THIS PARTICULAR FORM OF THE DRUG IS IRREVERSIBLE KIDNEY DAMAGE.
THIS DRUG ALSO COMMONLY CAUSES DELUSIONS, HALLUCINATIONS, RAGE, SEIZURES, AND UNCONSCIOUSNESS IN SOME.
EXPERTS WARN THAT EACH DRUG COMBINATION AFFECTS USERS DIFFERENTLY.
DAVID ROZGA KILLED HIMSELF AFTER INGESTING THIS DRUG.
The case of David Mitchell Rozga, an American teenager from Indianola, Iowa, United States, brought international attention to K2/Spice.
Rozga shot himself in the head with a family owned hunting rifle in an apparent suicide in June 6, 2010.
After news of Rozga's death, it was reported by friends that they had smoked K2 with Rozga approximately one hour before he died.
The nature of his death and reports from numerous family members, led investigators to believe that it was likely Rozga was under the influence of a mind-altering substance, at the time of his death.
PEOPLE BUY SPICE FOR THAT VERY QUALITY.
PARENTS, HERE IS A PHOTO FROM ALABAMA POLICE SHOWING THE PACKAGING OF SOME CONFISCATED PACKAGES OF THIS DRUG.
OTHER IMAGES BELOW, BUT PACKAGING CHANGES.
LAW ENFORCEMENT AND MEDICAL PROFESSIONALS ARE CONCERNED
FOR THE YOUNGER KIDS, TO WHOM THIS MAY LOOK LIKE HARMLESS "SNACKS" OR "FUN FOOD", OR "PLAY TOBACCO" , BECAUSE SOME OF THE POISONINGS HAVE COME FROM YOUNGER SIBLINGS GETTING THEIR HANDS ON OLDER SIBLINGS' DRUGS!
SOME OF THESE DRUGS ARE SOLD IN TOBACCO SHOPS KNOWN AS "HEAD SHOPS" AND SNEAK BY AS LEGAL BASED ON A LIST OF "NATURAL" INGREDIENTS.
THIS IS NOT TRUE.
ALMOST ALL CURRENTLY CONFISCATED DRUGS WERE SYNTHETICS, NOT HERBALS, NOT ORGANIC.
In addition to K2 and Spice, other brand names include Black Mamba, Bombay Blue, Genie, and Zohai, Bliss, Blaze, JWH -018, -073, -250, Yucatan Fire, Moon Rocks, and Bonzai (common especially in and from Turkey).
Experts warn that the popular term “synthetic marijuana” is a misnomer, as the substances merely resemble marijuana but can be 100 times as potent.
100 TIMES AS POTENT AS TRUE MARIJUANA!
STILL POPULAR AS A RECREATIONAL DRUG Still, about one in 20 high school students used the drugs in 2014; about one in 30 adults age 19 to 28 used them in 2013, the most recent data available for that age group.
More than 400 emergency-room visits in Mississippi were attributed to synthetic cannabinoids in JUST the month of April, according to the state health department.
Two of those cases involved Jeffrey and Joey Stallings of McComb, who spent several days in intensive care in medically induced comas, their mother, Karen, said .
Ms. Stallings said that Jeffrey, 24, and Joey, 29, smoked a type of spice known as “mojo” that they received from a dealer.
She said that Jeffrey became delusional, thinking that a woman was bleeding in their hallway, and extremely violent; Joey became extremely agitated before she took them to the hospital.
Ms. Stallings said that her sons were released from the hospital after about a week and that doctors told her that Jeffrey might have permanent kidney damage.
A unique case occurred earlier this year in Texas. The death of Kendrick Sneed, a soldier at Fort Hood, on Jan. 13 had been considered to be possibly caused by Ebola, because he had recently returned from deployment to a hot zone for the disease in West Africa.
The local police department, however, announced on April 16 that an autopsy determined the cause to be “synthetic cannabinoid intoxication.”
One person in Louisiana died Wednesday and two others were in intensive care, said Mark Ryan, the director of the Louisiana Poison Center.
“We had one hospital in the Baton Rouge area that saw over 110 cases in February. That’s a huge spike,” Dr. Ryan said. “There’s a large amount of use going on. When one of these new ingredients — something that’s more potent and gives a bigger high — is released and gets into distribution, it can cause these more extreme effects.”
“It’s been more than 90 percent hospitals this year,” Mr. Ryan said. “It’s not, ‘Hey, I smoked this thing and I don’t feel well.’ It’s, ‘This guy’s trying to tear up the E.R. and we have him locked down in restraints. We don’t know what he’s taken. What do we do?’ ”